# SDR 2007UALA00600

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 32,982 hours, 4,046 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G5 GALLEY, G1A GALLEY LT, STAIRWAY & SEAT 17AB CEILINGS EMERGENCY LIGHT LAMPS ARE BURNED OUT.  REPLACED NEW LAMPS AND CHECKED NORMAL.
